Zero cycles on singular surfaces

Krishna, Amalendu (2009) Zero cycles on singular surfaces Journal of K-Theory, 4 (1). pp. 101-143. ISSN 1865-2433

Full text not available from this repository.

Official URL:

Related URL:


Let X be a reduced and projective singular surface over ℂ and let ˜X → X be a resolution of singularities of X. We show that CH2(X) ≅ CH2(˜X) if and only if H2(X,ΩiX/C)≅ H2(˜X,Ωi˜X/C) for i = 0, 1. This verifies a conjecture of Srinivas. We also verify Bloch's conjecture for singular surfaces assuming it holds for smooth surfaces. As a byproduct, we give an application to projective modules on certain singular affine surfaces.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
Keywords:Algebraic Cycles; Deligne Cohomology; Singular Surfaces
ID Code:102468
Deposited On:09 Mar 2018 10:47
Last Modified:09 Mar 2018 10:47

Repository Staff Only: item control page